Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

WARNING
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval
ATTENTION: All NEW MEMBERS
1) Your first discussion or comment needs to go through a moderator's approval process before it can be published.
PLEASE TAKE NOTICE
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

Nausea and Narcotic pain meds

If hydrocodone and oxycodone both give me nausea am I basically out of luck? Sometimes I can take it and be fine like before bed, but whenever I take it and focus on anything like the tv or computer I get nausea. I don't want to take an around the clock narcotic, just for prn pain. I do have a PM and I will see her again in Jan. Just wanted to get some opinions before I ask. Thanks!
ACDF C4-5 June 23rd, 2011

Another surgery in the near future. I am 26 years old.

Current Meds- Norco 7.5/325, Cymbalta 60mg, Gabapentin, Adderall 20mg
advertisement

Comments

  • I also suffer from nausea from most pain medications. My doctor started me on Nucynta and have not had any nausea with it. It is made to reduce the nausea and vomiting that can happen with long term use of pain meds. Have done well with it .

    kelli
  • i am also on nucynta, i do not ever feel nauses, but i do feel hungover in the morning for an hour or 2. other than that it has helped alot for me.
Sign In or Register to comment.